We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

Continuous-time stochastic model simplification

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Tugnait, J.K. ; University of Iowa, Iowa City, IA, USA

Approximation of high-order and time-varying linear continuous-time Gaussian models by low-order and time-invariant models is considered. The recent work of Baram and Be'eri pertaining to the discrete-time systems is extended to continuous-time system models. The model simplification is carried out by maximizing the probabilistic ambiguity between the actual system and the approximate model. Differences between the continuous-time and the discrete-time model simplification problems are examined. The case when the observation noise covariance of the approximate model differs from that of the actual system presents technical difficulties not present in the discrete-time version.

Published in:

Automatic Control, IEEE Transactions on  (Volume:27 ,  Issue: 4 )